# SDR AALA20120505017

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 36,445 hours, 15,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP RIGHT FORWARD OVERWING EMERGENCY EXIT.  OPS CHECK NORMAL.
